# SDR 2005UALA01472

- Difficulty date: December 17, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 37,047 hours, 13,287 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIRPHONE ANTENNA SKIN MATING SURFACE HAS MINOR SURFACE CORROSION.    INSTALLED DOUBLER REPAIR PER SRM 53-00-11 FIG 203.
